Q. My fiancee had two I-pills within 10 days. Was that necessary?

Answered by
Dr. Meeta Airen
and medically reviewed by iCliniq medical review team.
Published on Oct 18, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

My fiancee was undergoing her menstrual cycle between 30th of last month till the third of this month. We had an unprotected intercourse during that time, and she did not take any contraceptives. Two weeks later, on the 16th of this month, we had unprotected sex again. This time she took an I-pill. We again had an unprotected intercourse between 23rd to 24th of this month. Due to fear, she had another I-pill on 24th of this month. I request you to address the following queries: 1. Was it necessary for her to take an I-pill on 24th of this month despite taking it on 17th of the same month? 2. Do you advise that she should have received an I-pill post intercourse on the third of this month when she just finished her menstrual cycle? 3. She experienced light spotting on the 23rd of this month. Could these be the symptoms of the upcoming menstrual cycle (due by 30th of this month)? We will appreciate your answers. Thank you.

Dr. Meeta Airen

Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

  • First of all, it was not required to take an I-pill on third of this month.
  • In the next two times, it was required, which she had taken. Bleeding or spotting is because of the I-pill that she took first. But, her periods may be disturbed as she has taken two I-pills in a month, which is not recommended.

For further queries consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

She is complaining about some sensation in her vaginal part on the 25th of this month. What could be the reason for it? What are the healthier implant options available for either me or her to avoid taking the contraceptives? As an unprotected intercourse is somewhat regular between us. Regards.

Dr. Meeta Airen

Obstetrics And Gynaecology
#

Hi,

Welcome back to icliniq.com.

  • The pain can be an effect of the intercourse. If it does not resolve in some time, then she should get herself examined by the gynecologist.
  • For a regular contraception, you have so many choices which are safe and efficient. You can consult a nearby gynecologist for that.

For further queries consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

Also Read Answers From:

Related Questions & Answers


Does spotting after I-pill rule out pregnancy?

Query: Hello doctor, My wife started her last menstrual cycle on the 22nd of the previous month. We had protected sex on the 27th of the previous month. Unfortunately, the condom ruptured but, I was able to pull it out a few seconds before ejaculating. Just to be safe, she took an I-pill seven hours after ...  Read Full »

Is spotting due to I-pill or early pregnancy symptoms?

Query: Hi doctor,I had unprotected sex five month back and took I-pill within 12 to 14 hours. I have done home tests on the sixth and ninth day which were negative. I had brown spotting on the 13th day and some spotting today as well. My last period was ten days before having sex. Is the spotting due to th...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.